MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
First implantation with new occlutech delivery set iii (odsiii).After product presentation and training.Regular pfo procedure.Probing of the defect, insertion of an occlutech guidewire into the lupv.After preparing the odsiii (flushing, connecting) and preparing the required occluder (19pfo25d).Ods was brought forward into the la without any problems, after removal of wire and dilator and de-airing by aspiration, heparin was given.The prepared occluder in the loader was connected to the ods under manual flushing.Now aspiration at the side port of the ods and air entry at the hemostatic valve of the loader.Loader was removed from the ods and air was aspirated from the side port of ods.Now complication-free implantation of the occluder.Position control with x-ray and tte, final km injection shows a leaking hemostatic membrane on the ods (km splashed out).In good location, detachment of the occluder and termination of the procedure without patient damage and very good result.The patient left the cath lab in good condition.No patient injury or consequences reported.This event is addressed under (b)(4).
 
Additional Manufacturer Narrative
Device used in treatment.Returned device analysis revealed the sheath and loader were within manufacturing specifications.The loader cap screwed snug and securely onto the hub of the sheath.The sheath and loader did not leak from the hemostatic valve when tested manually.The sheath and loader also met the iso leakage test method requirement.No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath and loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.Per manufacturing procedure adelante magnum and destino magnum sheath assembly: complete 100% leak test according to procedure.Per qa procedure breezeway ii guiding sheath shaft assembly: sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.Per qa procedure breezeway ii loader in-process and final inspection: sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.The instructions for use (ifu) for use when delivery sheath is used with loader, informs the user: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.No further follow-up is required.Based on the investigation, no corrective or preventative action is required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key16526352
Report Number1035166-2023-00037
Device Sequence Number2557348
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberDP-16896
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale